# SDR IXKA9600037

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32719
- Make and model: Boeing 727224
- Aircraft serial: 20388
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack Switch
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 38 - TPA-MDW - UNABLE TO PRESSURIZE AIRCRAFT AFTER TAKEOFF.  TRIED STANDBY AND MANUAL MODE, NO HELP.  EVENTUALLY RT PACK TRIP LIGHT ON.  RESET NO HELP.  SPLIT IN DUCT PSI RT APPROX 80, LEFT 40.  NO INDICATION OF PACK TEMP RISE WITH COOL AIR BEING SELECTED FROM MIX VALVE.  AIR TURN BACK TO TPA.  OPS CHECK OF SYSTEM ON GROUND WITH SYSTEM SWITCHED TO AIR MODE,  OPS CHECK NORMAL AS PER MM 21-31-0.  (M)
